You are in:Home/Publications/ The completion of L-topological groups,, Vol. 159 (2008) 2552 – 2566.

Dr. Ismail Ahmed Mahmoud Abdelaziz Ibedou :: Publications:

The completion of L-topological groups,, Vol. 159 (2008) 2552 – 2566.
Authors: F. Bayoumi and Ismail Ibedou
Year: 2008
Keywords: Not Available
Journal: Not Available
Volume: Not Available
Issue: Not Available
Pages: Not Available
Publisher: Not Available
Local/International: Local
Paper Link: Not Available
Full paper Ismail Ahmed Mahmoud Abdelaziz Ibedou_PAPER_09.pdf
Supplementary materials Not Available

This paper studies the metrizability of the notion of L-topological groups defined by Ahsanullah. We show that for any (separated) L-topological group there is an L-pseudo-metric (L-metric), in sense of G¨ahler which is defined using his notion of L-real numbers, compatible with the L- topology of this (separated) L-topological group. That is, any (separated) L-topological group is pseudo-metrizable (metrizable). Keywords: Countable L-filters; Countable L-topological spaces; L-topological groups; Separated L-topological groups; L-metric spaces; L-pseudo-metric spaces; L-uniform spaces; L-filters.

Google ScholarAcdemia.eduResearch GateLinkedinFacebookTwitterGoogle PlusYoutubeWordpressInstagramMendeleyZoteroEvernoteORCIDScopus